Volume 12, issue 4 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
The rational homotopy type of a blow-up in the stable case

Pascal Lambrechts and Donald Stanley

Geometry & Topology 12 (2008) 1921–1993
Bibliography
1 I K Babenko, I A Taĭmanov, On the existence of nonformal simply connected symplectic manifolds, Uspekhi Mat. Nauk 53 (1998) 225 MR1691189
2 R Bott, L W Tu, Differential forms in algebraic topology, Graduate Texts in Math. 82, Springer (1982) MR658304
3 A K Bousfield, V K A M Gugenheim, On $\mathrm{PL}$ de Rham theory and rational homotopy type, Mem. Amer. Math. Soc. 8 (1976) MR0425956
4 G E Bredon, Topology and geometry, Graduate Texts in Math. 139, Springer (1997) MR1700700
5 P Deligne, P Griffiths, J Morgan, D Sullivan, Real homotopy theory of Kähler manifolds, Invent. Math. 29 (1975) 245 MR0382702
6 W G Dwyer, J Spaliński, Homotopy theories and model categories, from: "Handbook of algebraic topology", North-Holland (1995) 73 MR1361887
7 Y Félix, S Halperin, J C Thomas, Gorenstein spaces, Adv. in Math. 71 (1988) 92 MR960364
8 Y Félix, S Halperin, J C Thomas, Differential graded algebras in topology, from: "Handbook of algebraic topology" (editor I James), North-Holland (1995) 829 MR1361901
9 Y Félix, S Halperin, J C Thomas, Rational homotopy theory, Graduate Texts in Math. 205, Springer (2001) MR1802847
10 S Gitler, The cohomology of blow ups, Bol. Soc. Mat. Mexicana $(2)$ 37 (1992) 167 MR1317571
11 P Griffiths, J Harris, Principles of algebraic geometry, Pure and Applied Math., Wiley-Interscience (1978) MR507725
12 M Gromov, Partial differential relations, Ergebnisse der Math. und ihrer Grenzgebiete (3) 9, Springer (1986) MR864505
13 S Halperin, Lectures on minimal models, Mém. Soc. Math. France $($N.S.$)$ (1983) 261 MR736299
14 P Hilton, G Mislin, J Roitberg, Localization of nilpotent groups and spaces, North-Holland Math. Studies 15, Notas de Matemática (55), North-Holland Publishing Co. (1975) MR0478146
15 P S Hirschhorn, Model categories and their localizations, Math. Surveys and Monographs 99, Amer. Math. Soc. (2003) MR1944041
16 M Hovey, Model categories, Math. Surveys and Monographs 63, Amer. Math. Soc. (1999) MR1650134
17 P Lambrechts, D Stanley, Blowing up in $\mathbb{CP}(n)$ preserves non-formality, in preparation
18 P Lambrechts, D Stanley, Algebraic models of Poincaré embeddings, Algebr. Geom. Topol. 5 (2005) 135 MR2135550
19 P Lambrechts, D Stanley, Examples of rational homotopy types of blow-ups, Proc. Amer. Math. Soc. 133 (2005) 3713 MR2163611
20 D McDuff, Examples of simply-connected symplectic non-Kählerian manifolds, J. Differential Geom. 20 (1984) 267 MR772133
21 D McDuff, D Salamon, Introduction to symplectic topology, Oxford Math. Monographs, The Clarendon Oxford University Press (1998) MR1698616
22 J W Milnor, J D Stasheff, Characteristic classes, Annals of Math. Studies 76, Princeton University Press (1974) MR0440554
23 D G Quillen, Homotopical algebra, Lecture Notes in Math. 43, Springer (1967) MR0223432
24 V Rao, Nilpotency of homotopy pushouts, Proc. Amer. Math. Soc. 87 (1983) 335 MR681844
25 Y Rudyak, A Tralle, On Thom spaces, Massey products, and nonformal symplectic manifolds, Internat. Math. Res. Notices (2000) 495 MR1759504
26 D Sullivan, Infinitesimal computations in topology, Inst. Hautes Études Sci. Publ. Math. (1977) MR0646078
27 R M Switzer, Algebraic topology—homotopy and homology, Die Grundlehren der math. Wissenschaften 212, Springer (1975) MR0385836
28 W P Thurston, Some simple examples of symplectic manifolds, Proc. Amer. Math. Soc. 55 (1976) 467 MR0402764
29 D Tischler, Closed $2$-forms and an embedding theorem for symplectic manifolds, J. Differential Geometry 12 (1977) 229 MR0488108
30 A Tralle, J Oprea, Symplectic manifolds with no Kähler structure, Lecture Notes in Math. 1661, Springer (1997) MR1465676